# SDR SIMA2020072753004

- Difficulty date: May 30, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Condition: Out Of Limits
- Location: Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SPHERICAL BEARING HOUSINGS FOUND TO BE OUT OF LIMITS IAW SRM 55-30-02.   REPAIRED THE SPHERICAL BEARING HOUSINGS IAW  SRM 55-30-02.
